# SDR USAA2010050690915

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - CRACK ON SHEAR TIE BETWEEN FR68 TO FR69, S23R.  REPLACED SHEAR TIE BETWEEN FR68 TO FR69, S23R IAW A319 SRM 53-41-14, 51-31-00 & 51-42-11.
